MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ASPIRATION NEEDLE

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ASPIRATION NEEDLE
Model Number NA-201SX-4022
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Needle Stick/Puncture (2462)
Date of Event 03/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that excess force was required to deploy the needle during a lymphadenopathy.The procedure was completed planned.Following the procedure, the user experienced a needle stick as the needle was not retracted into the sheath when it was given to her.It was noted the cause of this is unknown.As a result of the needle puncture, a report was filed in house, the user received a tetanus shot and was tested for (b)(6) along with the patient.They both tested (b)(6).The user is in stable condition.The user's reported weight is (b)(6) pounds.The device was not returned to olympus for evaluation.As reported, the event occurred a result of the needle not being retracted into the sheath.It was noted the cause of this is unknown.
 
Event or Problem Description
Corrected data: f13- aware date should be 22may2020 as this event became reportable with notification that the user received a tetanus shot.

Brand Name
SINGLE USE ASPIRATION NEEDLE
Common Device Name
SINGLE USE ASPIRATION NEEDLE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10101603
Report Number2951238-2020-00449
Device Sequence Number17034335
Product Code FCG
UDI-Device Identifier04953170180972
UDI-Public04953170180972
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
Report Date (Section F) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNA-201SX-4022
Device Lot Number99V
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/22/2020
Event Location Hospital
Date Report to Manufacturer05/22/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight70